Abstract

We analyze transverse instabilities of spatial bright solitons in nonlocal nonlinear media, both analytically and numerically. We demonstrate that the nonlocal nonlinear response leads to a dramatic suppression of the transverse instability of the soliton stripes, and we derive asymptotic expressions for the instability growth rate in both short- and long-wave approximations.

© 2008 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Soliton transverse instabilities in anisotropic nonlocal self-focusing media

Kristian Motzek, Friedemann Kaiser, Wen-Hen Chu, Ming-Feng Shih, and Yuri S. Kivshar
Opt. Lett. 29(3) 280-282 (2004)

Transverse instability of solitons in nonlinear systems

Chandroth P. Jisha, T. Mithun, Augusto Rodrigues, and K. Porsezian
J. Opt. Soc. Am. B 32(6) 1106-1112 (2015)

Spatial solitons with complicated structure in nonlocal nonlinear media

Guo Liang, Weiyi Hong, and Qi Guo
Opt. Express 24(25) 28784-28793 (2016)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (4)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (39)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Metrics

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription